Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hypothyroidism, on medicines. Having nausea, vomitting, sickness. Side effects?

I am 37years old, had 2 misscarriage in last 2 years.I have hypothyrodism and taking 100 microgram levothyrosin and a folic acid every morning.Recently one gynaecologist suggested me to take 1 zefolet, 1 evit 400mg and 2 ovacare tablet every day. I contacted with GP for headache and vomiting and he prescribed me to take osmaprazole 20 mg each day.After having all these medicine I am feeling nausea , vomiting and ill.Can you please the let me the reason.So the total medicine I am having everyday now is- 1 Levothyroxin 100microgram, 1 Folic acid, 1 Osmaprazole 20mg, 1 Zifolet, 1 Evit and 2 Ovacare.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are suffering from hypothyroidism, supplementation of 100 microgms levothyroxinne is naturally right treatment it should be monitored with intermittent TSH measurement.
Your nausea may be drug induced, withhold drugs for few days and see you feel better ,simultaneously see your Physician to examine if there is any signs of gastritis,or Hepatitis.
If required S.Bilirubin,SGPT,may be done..
You continue to take Levothyroxine ,Omeparazole.
Once your Nausea and vomiting controlled other drug may be introduced one by one in consultation with your Gynecologist.
Hope this information helps you
Take care
Good Luck
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor